# SDR DALA2020020400880

- Difficulty date: November 30, 2019
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 67,098 hours, 24,916 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 AFT LEFT ENTRY DOOR WOULD NOT OPEN. CORRECTIVE ACTION: FOUND LOWER HINGE HAD A POPPED RIVET, REMOVED COVER. REMOVED DAMAGED LOWER LUG. INSTALLED NEW 4L LOWER HINGE COVER ASSY PER B757 AMM 52-11 - ALL CKS GOOD. (6031729)
